Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Other
Life Threatening? No
Write-up: This is in follow-up to report(s) previously submitted on 2/14/2007; 7/6/2007. Information has been received from a nurse concerning a 19 year old female with diabetes and a reaction to ROBITUSSIN who in mid-December 2006, was vaccinated intramuscularly with a second dose of GARDASIL. Concomitant therapy included GLUCOPHAGE. On an unspecified date, the patient developed immediate redness at the injection site and a knot was noticed at the injection site 1 to 2 days post injection. The patient also experienced pain "right after the injection." The patient''s mother noted that the pain following the first dose was not as severe as the pain experienced after the second dose. The nurse reported that the patient did not see her family physician and the family physician suspected "nerve damage." It was not specified whether or not the patient had a reaction the first time she was vaccinated with HPV VLP vaccine (yeast). The nurse reported that they were following up with the patient to make sure she was okay. On an unspecified date, magnetic resonance imaging (MRI), blood work and a nerve conduction study were performed (results not provided) to make sure there was no nerve damage. Unspecified medical attention was sought. At the time of this report, the patient was still experiencing pain "some days worse than others". No product quality complaint was involved. Additional information is not expected.
Copyright © 2020 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166